Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Completely continuous inverses of ordinary differential operators


Author: Robert M. Kauffman
Journal: Proc. Amer. Math. Soc. 22 (1969), 657-659
MSC: Primary 47.60
DOI: https://doi.org/10.1090/S0002-9939-1969-0246160-X
MathSciNet review: 0246160
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Nelson Dunford and Jacob T. Schwartz, Linear operators. Part II: Spectral theory. Self adjoint operators in Hilbert space, With the assistance of William G. Bade and Robert G. Bartle, Interscience Publishers John Wiley & Sons New York-London, 1963. MR 0188745
  • [2] Seymour Goldberg, Unbounded linear operators: Theory and applications, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1966. MR 0200692

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.60

Retrieve articles in all journals with MSC: 47.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0246160-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society